Article

Inventiones mathematicae

, Volume 101, Issue 1, pp 237-260

First online:

Damping oscillatory integrals

  • Michael CowlingAffiliated withSchool of Mathematics, University of New South Wales
  • , Shaun DisneyAffiliated withSchool of Mathematics, University of New South Wales
  • , Giancarlo MauceriAffiliated withDipartimento di Matematica, Università di Genova
  • , Detlef MüllerAffiliated withFakultät für Mathematik, Universität Bielefeld

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access